# SDR SIMA20170419001

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,547 hours, 38,262 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Sps 1-2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH SPEED ABORT FOR MASTER WARNING SPS 1-2 INOPERATIVE, AT 120 KTS.  NORMAL BRAKING AND NO OVERHEATING ON BRAKES.  -TIGHTENED SPC MOUNTING TRAY KNOBS AS NEEDED. PERFORMED OPS CHECKS IAW AMM 27-36-00. OPS CHECKS GOOD.
